Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
IT Band
avatar
oconnell0411 posted:
Hi,
I have a chronic issue with my IT Band. I also have knee issues. I am no longer a runner, and I am a cyclist. 6 days before my first century bike ride, I had a severly inflamed IT Band, got a cortizone shot, did PT needless to say, I did not do the century. My goal is to do one this year, however, I once again had a severly inflamed IT Band, I start PT again tomorrow and will also go for a deep tissue massage for it.....UGH.....i am so frustrated..........i need help
Reply
 
avatar
Rich Weil, MEd, CDE responded:
IT bands can be stubborn for sure. During your PT ask the PT to explain to you what the cause of it is. Is one leg shorter the other? Is there muscle imbalance? Is it a problem with your gait? Is it chronic muscle tightness? Posture? Find out what's causing it so once they treat it successfully you will prevent it in the future. You're doing the proper treatments. Good luck.


Featuring Experts

Rich is an exercise physiologist and certified diabetes educator. He is director of the New York Obesity Research Center Weight Loss Program at St. Lu...More

Helpful Tips

Doing well with my diet
Well a month ago I weighed in at 218 and today I am 209 now only if my leg would stop hurting so I can get back to exercising and loss more ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.